Universidad Complutense de Madrid
E-Prints Complutense

Osculation for conic fibrations.

Impacto

Downloads

Downloads per month over past year

Lanteri, Antonio and Mallavibarrena Martínez de Castro, Raquel (2016) Osculation for conic fibrations. Journal Of Pure And Applied Algebra, 220 (8). pp. 2852-2878. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

703kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404916000141


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Smooth projective surfaces fibered in conics over a smooth curve are investigated with respect to their k-th osculatory behavior. Due to the bound for the dimension of their osculating spaces they do not differ at all from a general surface for k = 2, while their structure plays a significant role for k >= 3. The dimension of the osculating space at any point is studied taking into account the possible existence of curves of low degree transverse to the fibers, and several examples are discussed to illustrate concretely the various situations arising in this analysis. As an application, a complete description of the osculatory behavior of Castelnuovo surfaces is given. The case k = 3 for del Pezzo surfaces is also discussed, completing the analysis done for k = 2 in a previous paper by the authors (2001). Moreover, for conic fibrations X subset of P-N whose k-th inflectional locus has the expected codimension, a precise description of this locus is provided in terms of Chern classes. In particular, for N = 8, it turns out that either X is hypo-osculating for k = 3, or its third inflectional locus is 1-dimensional


Item Type:Article
Uncontrolled Keywords:Surfaces; Varieties; Bundle
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:37579
Deposited On:11 May 2016 11:17
Last Modified:11 May 2016 11:17

Origin of downloads

Repository Staff Only: item control page